MathSciNet Relay Station
MathSciNet bibliographic data
MR1955352 (2005e:60047) 60E15 (60F15)
Rio, Emmanuel Une inégalité de Bennett pour les maxima de processus empiriques. (French) [A Bennett-type inequality for maxima of empirical processes] En l'honneur de J. Bretagnolle, D. Dacunha-Castelle, I. Ibragimov. Ann. Inst. H. Poincaré Probab. Statist. 38 (2002), no. 6, 1053–1057.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement